# SDR ASAA2018081525777

- Difficulty date: July 28, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB WAS CRACKED BS 663, LBL 25-45.  ACFT GROUNDED.   REPAIRED THE PRESSURE BULKHEAD WEB IAW SRM 57-10-10-2R.
